# SDR 2002UALA00751

- Difficulty date: April 23, 2002
- Submitted: May 22, 2002
- Operation: Air carrier
- Aircraft: N668UA
- Make and model: Boeing 767322
- Aircraft serial: 30024
- Aircraft time: 10,348 hours, 3,426 cycles
- Engine: Pwa PW4052
- System (JASC): 2565 · Escape Slide
- Part: Pipe
- Part number: 101651303
- Condition: Broken
- Location: Evac Slide
- Component: Slide Raft, Bfgoodrich, 101651303
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1R SLIDE-RAFT DEPLOYED AFTER PARKING AT GATE.  SLIDE FELL ONTO JETWAY PREVENTING FULL DEPLOYMENT.  THE FLIGHT ATTENDANT ROTATED DOOR HANDLE RATHER THAN ARM/DISARM LEVER CAUSING INADVERTENT DEPLOYMENT.  SLIDE DEPLOYED, BUT DID NOT INFLATE.  FURTHER INVESTIGATION FOUND THE HOSE/PIPE CONNECTION FROM THE BOTTLE TO THE ASPIRATORS HAD BROKEN/SNAPPED.  UNITED'S METALLURGIST INSPECTED BROKEN PIPE AND DETERMINED THAT AN IMPACT OF UNKNOWN ORIGIN WAS DELIVERED TO THE ALUMINUM FITTING AT THE TIME OF DEPLOYMENT.
